MathSciNet Relay Station
MathSciNet bibliographic data
MR775393 (86e:62044) 62F12 (62E20 62F25)
DiCiccio, T. J. On parameter transformations and interval estimation. Biometrika 71 (1984), no. 3, 477–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement